# SDR IPXA2019062643696

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 24,986 hours, 16,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 112N80053
- Condition: Delaminated
- Location: Dry Bay Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CP13,  DAMAGE TO DRY BAY PANEL, DELAMINATION.  REPAIRED PANEL IAW B757 SRM 51-70-07 PER 57-20-09-2R-1, FIG 201, TABLE 1, 250 DEGREE CURE
